# SDR AALA970298

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65327343
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NR 1 FLAP TRACK FORWARD SUPPORT HAS CORROSION.  REPAIRED PER MRB 727-0022.  (M)
